... weight. Any opinions? I am following the weight watchers point plan and still having trouble
I too have started weight watchers and have been weening myself from Lexapro and have gone cold turkey for about 1 1/2 weeks. I found that I gained weight and was told how the weight goes right to the belly. I so believe this and hate it. I am willing to go through the bad "stuff" as long I have the support from my family. I have lost 7 pounds going into my third week of weight watchers. I pulling my courage to get exercising. I am guilty as charged, I don't exercise enough so that is my next goal/challenge. I am so glad I found this website and it has helped me know I am not alone. So I do believe that medication can cause weight gain. So I really want to make things right for me, learn to eat properly; weight watchers is helping me with that and get myself to exercising.
- Diltiazem Information for Consumers
- Diltiazem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diltiazem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2010 • 1 answer
Diltiazem - makes me dizzy - perhaps I could just take the dose every other day and do just as well?
Posted 9 Jan 2014 • 1 answer
Posted 29 Jan 2016 • 1 answer
Posted 7 Jun 2016 • 3 answers
Posted 23 Jun 2017 • 0 answers